# SDR FDEA201501210244

- Difficulty date: January 21, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32701
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT BULKHEAD AFT LOWER FLANGE, FOUND TWO TOOL DAMAGE & TWO DRILLED HOLES.   REPAIRED IAW EA. F-5450-T0314203 PT1.   REPAIR CLASSIFIED AS MAJOR.
